Does Levothyroxine cause Hives?

Last Update May 28, 2016
Hives is a known side effect of Levothyroxine
Disclaimer
Treato found 244 posts discussing Levothyroxine and Hives.
In most of these discussions patients report that Levothyroxine causes Hives.
The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
About Levothyroxine
Levothyroxine is a thyroid medication.
Uses: Levothyroxine is prescribed for Hypothyroidism and Hashimoto's Disease and is mostly mentioned together with these indications. Read More
Satisfaction Score
?
2.5
5 1 69480
Slightly Satisfied
based on 69,480 conversations around the web
Back to all concerns

Does Levothyroxine cause Hives?

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 244 discussions
?
Thyronorm and Hives
| VKishor
I have had Hypothyroid for about 11 years now. I was on Thyronorm 100mcg (Levothyroxine) for about 3 years now. Latest Blood Test show TSH T3 and T4 levels as normal therefore Doctor advised to reduce the dose to Thyronorm 50mcg. Since this reduction I am having a bad case of Hives. What could be the reason and how to tackle it?
Allergy Specialist
October 8, 2014
Hives are often linked to hypothyroidism

Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...